Panadol contains paracetamol; recognised by the medical profession as effective medication for you and your family. Panadol is indicated for: Headache, Colds & Influenza, Backache, Period Pain, Pain of Osteoarthritis, Muscle Pain, Toothache, Rheumatic Pain..A
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
Panadol 500mg Film-coated Tablets are a pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.
You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of two packets per order.
Do not take with any other paracetamol products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Adults and children over 12 years’ swallow 2 tablets with a glass of water 3 to 4 times a day as required. Do not take more than 8 tablets in any 24-hour period.
Give ½ to 1 tablets to swallow with water 3 to 4 times a day as required. Do not give more than 4 tablets in any 24-hour period.
DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT
Each tablet contains paracetamol 500mg.
Other ingredients: starch pregelatinised, povidone, maize starch, potassium sorbate (E202), talc, stearic acid, hypromellose,triacetin and trace amounts of sellac, brilliant blue (E133), sodium lactate and silcone antifoam emulsion.